# SDR R61A201910201192

- Difficulty date: October 20, 2019
- Submitted: November 2, 2019
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 39,616 hours, 24,521 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND FORWARD PASSENGER DOOR LOWER BEAM HAS AREAS OF CORROSION BELOW FORWARD AND AFT GIRT
BAR FLOOR FITTINGS. REMOVED AND REPLACED L1 DOOR THRESHOLD PER SRM 51-40-08. A/C REMAINS IN CHECK.
